Nagoya Mathematical Journal

Bergman completeness of hyperconvex manifolds

Bo-Yong Chen

Full-text: Open access


We proved that any hyperconvex manifold has a complete Bergman metric.

Article information

Nagoya Math. J., Volume 175 (2004), 165-170.

First available in Project Euclid: 27 April 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F45: Invariant metrics and pseudodistances


Chen, Bo-Yong. Bergman completeness of hyperconvex manifolds. Nagoya Math. J. 175 (2004), 165--170.

Export citation


  • Z. Blocki, Estimates for the complex Monge-Ampere operator, Bull. Pol. Acad. Sci., 41 (1993), 151–157.
  • Z. Blocki and P. Pflug, Hyperconvexity and Bergman completeness, Nagoya Math. J., 151 (1998), 221–225.
  • B. Y. Chen, Completeness of the Bergman metric on non-smooth pseudoconvex domains, Ann. Pol. Math., LXXI (1999), 241–251.
  • B. Y. Chen and J. H. Zhang, The Bergman metric on a Stein manifold with a bounded plurisubharmonic function, Trans. Amer. Math. Soc., 354 (2002), 2997–3009.
  • J. P. Demailly, Estimations $L^2$ pour l'opérateur d'un fibré vectoriel holomorphe semi-positiv au dessus d'une variété kählérienne complète$,$ Ann. Sci. Ec. Norm. Sup., 15 (1982), 457–511.
  • –––––, Mesures de Monge-$Amp\grave ere$ et mesures pluriharmoniques, Math. Z., 194 (1987), 519–564.
  • R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Mathematics, 699, Springer-Verlag 1979.
  • G. Herbort, The Bergman metric on hyperconvex domains, Math. Z., 232 (1999), 183–196.
  • M. Jarnicki and P. Pflug, Bergman completeness of complete circular domains, Ann. Pol. Math., 50 (1989), 219–222.
  • S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267–290.
  • –––––, Hyperbolic Complex spaces, A Series of Comprehensive Studies in Mathematics, 318, Springer-Verlag 1998.
  • T. Ohsawa, Boundary behavior of the Bergman kernel function on pseudoconvex domains, Publ. RIMS, Kyoto Univ., 20 (1984), 897–902.
  • T. Ohsawa and N. Sibony, Bounded p.s.h. functions and pseudoconvexity in Kähler manifolds, Nagoya Math. J., 149 (1998), 1–8.
  • R. Richberg, Steige streng pseudoconvexe Funktionen, Math. Ann., 175 (1968), 257–286.